Alert archive / Nebraska / Wind Advisories in 2015

Wind Advisory 4, NWS Cheyenne, WY

February 16, 20158 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Feb 16, 2015, 1:49 PM MST for 8 counties in Nebraska. It took effect at Feb 17, 2015, 8:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2015, 1:49 PM MST (20:49 UTC)
In effect from
Feb 17, 2015, 8:00 AM MST
Expired
Feb 17, 2015, 4:00 PM MST
In force
8 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 162049
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
149 PM MST MON FEB 16 2015

...WINDY CONDITIONS TO DEVELOP OVER THE SOUTHERN NEBRASKA
PANHANDLE TUESDAY MORNING THROUGH THE AFTERNOON...

.A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS JUST
OFF THE SURFACE TO PRODUCE GUSTY NORTHWEST WINDS ACROSS THE
NEBRASKA PANHANDLE TUESDAY MORNING THROUGH THE AFTERNOON. THE
STRONGEST WINDS WILL LIKELY BE ACROSS THE SOUTHERN PANHANDLE WHERE
SUSTAINED WINDS OF 30-35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED.
THE WINDY CONDITIONS WILL SUBSIDE BY LATE TUESDAY AFTERNOON INTO
THE EVENING.

NEZ019>021-054-055-171130-
/O.NEW.KCYS.WI.Y.0004.150217T1500Z-150217T2300Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
149 PM MST MON FEB 16 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM MST TUESDAY. 

* TIMING...LATE TUESDAY MORNING THROUGH THE AFTERNOON.

* WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT ESPECIALLY
  FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY WHEN
  ENCOUNTERING CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
067 
WWUS75 KCYS 170750
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1250 AM MST TUE FEB 17 2015

...WINDY CONDITIONS WILL DEVELOP OVER THE SOUTHERN NEBRASKA
PANHANDLE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON...

.A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS JUST
OFF THE SURFACE TO PRODUCE GUSTY NORTHWEST WINDS ACROSS THE
NEBRASKA PANHANDLE THIS AFTERNOON. THE STRONGEST WINDS WILL
LIKELY BE ACROSS THE SOUTHERN PANHANDLE WHERE SUSTAINED WINDS
BETWEEN 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED. THE
WINDY CONDITIONS WILL SUBSIDE BY EARLY IN THE EVENING.

NEZ019>021-054-055-172300-
/O.CON.KCYS.WI.Y.0004.150217T1500Z-150217T2300Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
1250 AM MST TUE FEB 17 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
MST THIS AFTERNOON...

* TIMING...LATE TUESDAY MORNING THROUGH THE AFTERNOON.

* WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT 
  ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY 
  WHEN ENCOUNTERING CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
601 
WWUS75 KCYS 171901
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1201 PM MST TUE FEB 17 2015

...WINDY CONDITIONS OVER THE SOUTHERN NEBRASKA PANHANDLE THROUGH
THE AFTERNOON...

.A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS JUST
OFF THE SURFACE TO PRODUCE GUSTY NORTHWEST WINDS ACROSS THE
NEBRASKA PANHANDLE THIS AFTERNOON. THE STRONGEST WINDS WILL
LIKELY BE ACROSS THE SOUTHERN PANHANDLE WHERE SUSTAINED WINDS
BETWEEN 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED. THE
WINDY CONDITIONS WILL SUBSIDE BY EARLY IN THE EVENING.

NEZ019>021-054-055-172300-
/O.CON.KCYS.WI.Y.0004.000000T0000Z-150217T2300Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
1201 PM MST TUE FEB 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

* TIMING...THROUGH THE AFTERNOON.

* WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT ESPECIALLY
  FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY WHEN
  ENCOUNTERING CROSS WINDS. SLICK ROAD CONDITIONS ARE POSSIBLE AS
  WELL IN AREAS THAT SAW SNOWFALL THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RJM
563 
WWUS75 KCYS 172013
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
113 PM MST TUE FEB 17 2015

...WINDY CONDITIONS OVER THE NEBRASKA PANHANDLE THROUGH THE
AFTERNOON...

.A STRONG PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS JUST
OFF THE SURFACE TO PRODUCE GUSTY NORTHWEST WINDS ACROSS THE
NEBRASKA PANHANDLE THIS AFTERNOON. SUSTAINED WINDS BETWEEN 30 TO
35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED...WITH WINDS EASING
THROUGH EARLY IN THE EVENING.

NEZ002-003-095-096-172300-
/O.EXA.KCYS.WI.Y.0004.000000T0000Z-150217T2300Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
113 PM MST TUE FEB 17 2015

...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

* TIMING...THROUGH THE AFTERNOON.

* WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT 
  ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY 
  WHEN ENCOUNTERING CROSS WINDS. SLICK ROAD CONDITIONS ARE 
  POSSIBLE AS WELL IN AREAS THAT SAW SNOWFALL THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ019>021-054-055-172300-
/O.CON.KCYS.WI.Y.0004.000000T0000Z-150217T2300Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
113 PM MST TUE FEB 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

* TIMING...THROUGH THE AFTERNOON.

* WINDS...NORTHWEST 30 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...MAINLY TO TRAVEL. DRIVING WILL BE DIFFICULT 
  ESPECIALLY FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES...MAINLY 
  WHEN ENCOUNTERING CROSS WINDS. SLICK ROAD CONDITIONS ARE 
  POSSIBLE AS WELL IN AREAS THAT SAW SNOWFALL THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
275 
WWUS75 KCYS 172312
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MST TUE FEB 17 2015

NEZ002-003-019>021-054-055-095-096-180015-
/O.EXP.KCYS.WI.Y.0004.000000T0000Z-150217T2300Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
412 PM MST TUE FEB 17 2015

...WIND ADVISORY HAS EXPIRED...

WINDS WILL CONTINUE TO DIMINISH ACROSS THE WESTERN NEBRASKA
PANHANDLE OVER THE NEXT FEW HOURS. THEREFORE...THE WIND ADVISORY
HAS BEEN ALLOWED TO EXPIRE.

$$

HAHN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Feb 16, 11:47 AM MST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 16, 11:47 AM MST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1147 AM MST MON FEB 16 2015

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 332 AM MST MON FEB 16 2015

STRONG UPPER LEVEL JET ENERGY WILL MOVE ACROSS THE FORECAST AREA
LATER TODAY AND WILL BE THE MAIN INFLUENCE PRODUCING SNOW
SHOWERS. MAIN UPPER SHORTWAVE WILL PASS TO THE WEST OF THE
FORECAST AREA EARLY THIS MORNING WHILE SLIDING SOUTHEAST ACROSS
COLORADO THROUGH TODAY. THUS THE HEAVIER SNOW AND HIGHER
ACCUMULATIONS WILL BE FOUND SOUTH OF THE FORECAST AREA TODAY.

CANCELLED ALL WINTER WEATHER ADVISORIES AND WARNINGS AS SNOW
ACCUMULATIONS THROUGH TODAY WILL BE MINIMAL. GENERALLY LOOKING
FOR 2 TO 4 INCHES OF SNOW INTO THE SNOWY AND SIERRA MADRE RANGES
WITH GENERALLY LESS THAT AN INCH OF NEW SNOW OUTSIDE OF THE
MOUNTAINS TODAY. OF COURSE THERE WILL BE POCKETS OF INSTABILITY
WHICH WHEN COMBINED WITH UPPER LEVEL JET INFLUENCE COULD PRODUCE A
FEW ISOLATED HIGHER AMOUNTS. AS OF 9Z THIS MORNING NO ASOS SENSORS
REPORTING PRECIPITATION BUT THAT SHOULD CHANGE BY LATE THIS
MORNING INTO THE AFTERNOON AS INSTABILITY DEVELOPS AND WILL ALSO
SEE SOME SNOW SHOWERS INTO THE NEBRASKA PANHANDLE. FORTUNATELY
WITH TEMPERATURES IN THE 20S AND FILTERED SOLAR RADIATION...MOST
ROADS WILL ONLY BE WET. THAT SAID BLACK ICE HAS BEEN REPORTED ON
SOME ROADS IN SOUTHEAST WYOMING INCLUDING PORTIONS OF INTERSTATE
80 AND 25. BLACK ICE WILL LIKELY REMAIN UNTIL THE SUN HAS TIME TO
WARM ROAD SURFACES.

NORTHWEST FLOW WILL REMAIN IN PLACE TUESDAY WITH MORE SNOW SHOWER
ACTIVITY ACROSS MOST OF THE FORECAST AREA. ANY SNOW ACCUMULATIONS
WILL AGAIN BE MINIMAL WITH MOST PLACES ONLY RECEIVING A DUSTING.
WINDS WILL BEGIN TO KICK UP ACROSS THE PLAINS. MARGINAL WIND
ADVISORY TYPE WIND SPEEDS WILL OCCUR INTO THE NEBRASKA PANHANDLE
TUESDAY AFTERNOON. LESS WIND WEDNESDAY AND REBOUNDING
TEMPERATURES. HIGH TEMPERATURES WEDNESDAY WILL BE IN THE 30S AND
40S ACROSS THE FORECAST AREA.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 345 AM MST MON FEB 16 2015

THE MAIN FORECAST CONCERN IN THE LONG RANGE WILL BE THE POTENTIAL
OF A LONG DURATION WINTER WEATHER EVENT BEGINNING AS EARLY AS
FRIDAY. EARLIER IN THE PERIOD...ONE MORE RELATIVELY MILD DAY FOR
SOUTHEAST WYOMING AND WESTERN NEBRASKA ON THURSDAY WITH HIGHS IN
THE UPPER 40S TO MID 50S DUE TO WESTERLY WINDS OFF THE MOUNTAINS.
WILL HAVE TO KEEP AN EYE ON WIND SPEEDS OVER SOUTHEAST WYOMING
WEDNESDAY NIGHT AND THURSDAY MORNING...SINCE HIGH WINDS ARE
POSSIBLE ACROSS THE WIND PRONE LOCATIONS LATE WEDNESDAY NIGHT.
HOWEVER...00Z MODELS HAVE TRENDED A BIT LIGHTER ON WIND SPEEDS
COMPARED TO YESTERDAY WITH A WEAKER LLVL GRADIENT OVERALL.

MODELS ARE INDICATING A MORE ACTIVE WEATHER PATTERN BY FRIDAY AND
NEXT WEEKEND AS THE EASTERN PACIFIC RIDGE AXIS RETROGRADES
WESTWARD ALLOWING A STRONG COLD FRONT TO PUSH SOUTHWARD ACROSS
MOST OF THE INTERMOUNTAIN WEST. THERE CONTINUE TO BE DIFFERENCES
IN TIMING ALONG WITH EVOLUTION OF THE SYSTEM...WITH THE ECMWF
SHOWING THE FRONT AND ASSOCIATED SNOWFALL MOVING INTO THE AREA AS
EARLY AS FRIDAY MORNING. THE GEM IS NOW ONLY 6 TO 12 HOURS BEHIND
THE ECMWF WITH SNOWFALL DEVELOPING ACROSS THE FORECAST AREA BY
LATE FRIDAY EVENING. THE GFS IS QUITE DIFFERENT IN THE EVOLUTION
OF THE SYSTEM...NOT SHOWING THE UPPER LEVEL TROUGH DIGGING
SOUTHWARD UNTIL SATURDAY. HOWEVER...ALL MODELS SHOWING A PROLONGED
SNOW EVENT THROUGH AT LEAST SUNDAY NIGHT...WITH QPF VALUES BETWEEN
0.25 TO 0.50 INTO EARLY MONDAY WITH THE HIGHEST AMOUNTS NEAR 0.65
ALONG THE COLORADO BORDER. WILL NEED TO KEEP AN EYE ON THIS SYSTEM
THIS WEEK WITH THE POTENTIAL OF SIGNIFICANT SNOW ACCUMULATIONS
GIVEN THE EXPECTED PATTERN...AS AN UPPER LEVEL JET IS
PERPENDICULAR TO THE STALLED COLD FRONT ALONG THE SPINE OF THE
ROCKY MOUNTAINS. THIS IS TYPICALLY A FAVORABLE PATTERN FOR
MODERATE SNOWFALL RATES...BUT GREATLY DEPENDS ON WHERE THE FRONT
STALLS ACROSS THE AREA. EITHER WAY...COLDER TEMPERATURES ARE
EXPECTED BY NEXT WEEKEND WITH HIGHS IN THE 20S TO LOW 30S AND
OVERNIGHT LOWS IN THE TEENS AND SINGLE DIGITS. MAY NEED TO
DECREASE TEMPERATURES A BIT MORE IF CURRENT MODEL TRENDS CONTINUE.
CONTINUED TO INCREASE POP BETWEEN 30 TO 50 PERCENT FRIDAY THROUGH
SATURDAY NIGHT FOR WIDESPREAD SNOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1147 AM MST MON FEB 16 2015

SNOW SHOWERS WILL CONTINUE TO EXPAND IN COVERAGE THROUGH THE
AFTERNOON ACROSS THE FORECAST AREA. CONFIDENCE IS HIGHEST THAT THE
MAIN IMPACT WILL BE FOR THE WYOMING TERMINALS AND ACROSS THE
NORTHERN PANHANDLE WHERE IFR/MVFR CIGS/VSBYS ARE LIKELY.
MAINTAINED VCSH WITH MVFR CIGS FOR CENTRAL AND SOUTHERN PANHANDLE
SITES WHERE CONFIDENCE IS LOWER THAT THESE LOCATIONS WILL SEE
SIGNIFICANT IMPACTS FROM SNOW. WINDS WILL BE GUSTY THIS THROUGH
THE AFTERNOON AS WELL...WITH 15 TO 25 KTS EXPECTED AT MANY
LOCATIONS WITH HIGHER SPEEDS WITHIN THE DOWNDRAFTS OF SNOW
SHOWERS. CONDITIONS WILL IMPROVE THIS EVENING BUT WILL LIKELY
DETERIORATE ONCE AGAIN BEHIND A COLD FRONT DROPPING SOUTH ACROSS
THE AREA AFTER MIDNIGHT.

&&

.FIRE WEATHER...
ISSUED AT 300 AM MST MON FEB 16 2015

SCATTERED SNOW SHOWERS TODAY AND TUESDAY OTHERWISE DRY WITH
TEMPERATURES CLOSER TO NORMAL THROUGH THIS WEEK. NO FIRE WEATHER
CONCERNS AT THIS TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...SML
LONG TERM...TJT
AVIATION...RJM
FIRE WEATHER...SML
Hazardous weather outlook, Feb 16, 6:42 AM MST, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
642 AM MST MON FEB 16 2015

WYZ101>119-171345-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
642 AM MST MON FEB 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SNOW SHOWERS ARE EXPECTED LATE THIS MORNING
AND THIS AFTERNOON...MAINLY WEST OF THE LARAMIE RANGE EARLY TODAY
BEFORE MOVING SOUTHEAST INTO THE HIGH PLAINS BY THIS AFTERNOON.
THESE SNOW SHOWERS MAY CONTAIN BRIEF HEAVY SNOWFALL RESULTING IN
VISIBILITIES BELOW ONE HALF MILE AND A QUICK 1 TO 2 INCHES OF
SNOW ACCUMULATION INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDESPREAD ACCUMULATING SNOW IS LOOKING MORE LIKELY BY FRIDAY
AFTERNOON AND INTO NEXT WEEKEND. MUCH COLDER TEMPERATURES ARE
EXPECTED AS A COLD FRONT PUSHES SOUTHWARD OUT OF CANADA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-171345-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
642 AM MST MON FEB 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SHOWERS ARE EXPECTED LATE THIS MORNING AND THIS
AFTERNOON ACROSS WESTERN NEBRASKA. A FEW OF THESE SNOW SHOWERS
MAY CONTAIN BRIEF HEAVY SNOWFALL RESULTING IN VISIBILITIES BELOW
ONE HALF MILE AND UP TO ONE INCH OF SNOW ACCUMULATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF WIDESPREAD ACCUMULATING SNOW LATE FRIDAY AND
INTO NEXT WEEKEND ALONG WITH MUCH COLDER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

Nearby

Wind Advisories in Nebraska, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.